Author Topic: Steroid use. possible gyno?  (Read 717 times)

Offline Malman11

  • Member
  • *
  • Posts: 1
Ive read other boards and cant get a solid answer-
-I have been running a test only cycle of 500 mg a week for 8 weeks and also have been using aromasin 12.5 eod for about 3 weeks
-I started aromasin when I noticed a hard lump under my nipple, about half the size of a penny.
-I had blood work done and everything is in the norm range. I have no tenderness and no puffy nipple but my only thought would be a little gyno. the only other side ive noticed was I was able to squeeze a little discharge out but I have not tried again in about 1.5 weeks.

thoughts???

Linkback: https://www.gynecomastia.org/forum/index.php?topic=32951.0

Offline jhick2

  • Member
  • *
  • Posts: 3
When I ran a cycle- It started with noticing a small lump on my right side. Had my levels checked, things were normal. Told my doctor I needed something- explained I was on steroids said it was fine. Continued to get larger, then on both sides, then sensitivity. Tried letro, but didn't help much. Ended up with bilateral gyno. Lived with it for 7 years. Just had surgery a month ago.

Some people are more prone to it. 4 of my friends did the same cycle, and didn't have the same problem, although one started to get a small bump under one side that went away.

My advice, stop the gear - get the right PCT from a credible source, and don't screw around with it - gear- again. Not worth it... your gains go away, and your stuck with breasts until you want to pay several grand to get rid of it, and even then, you can get it again if you start cycling again.

Offline Cristalis

  • Silver Member
  • ***
  • Posts: 131
Be aware that you can get aromasin, letrozole or other anti aromatizing drug that is counterfeit or you can get it as a research chemical and you dont know how good and pure it is.

One more thing, if you dont start taking this drugs when you start taking roids and you start just when noticing gyno it could be to late because what are you doing is that you only stop further aromatisation but you already have a ton of estrogen in your system so in this case you want to take something like tamoxifen/nolvadex because this drugs blocks the estrogen receptors sp the high levels of estrogen in your body cant do any further harm. Im no doc but in my opinion one who got gyno from steroid use should stop the cycle and to start to take nolvadex and hope for good. I seen nasty steroid induced gyno that went completly away!!

My gyno is from puberty and i wish that 25 years ago docs to put me on Nolva back in the day i developed gyno and if i had luck to reverse them my life now would have been different with nice memories not with regrets and shame. I dont even know to swim and i didnt enjoyed water parks and summers at the beach because i runned away from them, f..k my life.

All the docs my dear mom take me to just said, its normal, it will go away, he is ok. One doc put me on some oily drops of A vitamins, i cant belive my naivness from back than, i actually thought it will help and i was happy and excited but this feelings of course went away seeing nothing happens and changes.

So now im just a sad man and some part of this sadnes is because of gyno and the things i missed in this life because of this.

Hey docs, anyone wishing to operate on me in exchange of working something useful for you?  
« Last Edit: November 03, 2017, 02:48:50 AM by Cristalis »

Offline sparkey

  • Posting Member
  • *
  • Posts: 8
Letrozole and Raloxifene will greatly reduce steroid induced gyno...however. 
If you have left it too long and the tissue has grown, surgery will be the only option to fully remove the problem. 


 

SMFPacks CMS 1.0.3 © 2020